Journal of
Economics and International Finance

  • Abbreviation: J. Econ. Int. Finance
  • Language: English
  • ISSN: 2006-9812
  • DOI: 10.5897/JEIF
  • Start Year: 2009
  • Published Articles: 354

Full Length Research Paper

Unconditional convergence of Chinese provinces (1952-2017): Some statistical analysis results

Ming-Lu Wu
  • Ming-Lu Wu
  • Division of Business and Management, United International College (UIC), Beijing Normal University-Hong Kong Baptist University, 2000 Jintong Road, Tangjiawan, Zhuhai, Guangdong 519085, P. R. China.
  • Google Scholar


  •  Received: 25 February 2020
  •  Accepted: 27 March 2020
  •  Published: 01 April 2020

How to cite this article

APA /
Wu, M-L. (2020). Unconditional convergence of Chinese provinces (1952-2017): Some statistical analysis results. Journal of Economics and International Finance, 12(2), 57-64.
Chicago /
Ming-Lu Wu  . "Unconditional convergence of Chinese provinces (1952-2017): Some statistical analysis results." Journal of Economics and International Finance 12, no. 2 (2020): 57-64.
MLA /
Ming-Lu Wu  . "Unconditional convergence of Chinese provinces (1952-2017): Some statistical analysis results." Journal of Economics and International Finance 12.2 (2020): 57-64.